# SDR CA021112007

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3035890
- Condition: Gouged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERFERENCE OCCURRING BETWEEN OIL TRANSFER TUBE AND ANTI ICE FLEX LINE CAUSED TWO GOUGES IN OIL TRANSFER TUBE .015 INCH AND .017 INCH DEEP. WALL THICKNESS OF OIL TRANSFER TUBE IS .025 INCH. THE PROBLEM WAS DETECTED AT SCHEDULED INSPECTION. THE PROBABLE CAUSE WAS FAILURE TO ENSURE A DEQUATE SEPARATION BETWEEN THE OIL TUBE AND THE ANTI ICE FLEX LINE DURING INSTALATION OF THE FLEX LINE.
